What the heck happened today?

Discussion in 'The Healthy Penis' started by fak_et, May 15, 2007.

  1. fak_et

    fak_et New Member

    Joined:
    Oct 17, 2006
    Messages:
    442
    Likes Received:
    0
    Gender:
    Male
    I hear about people with ED and having trouble getting it up... Ive always had the opposite problem, can't keep it down... Healthy 19 y.o.

    Well today, i was in the mood to to jack off... For some reason I just couldnt get hard, it was very very frustrating... I checked porn, thought erotic things, no dice. I tried for about 45 mins with no luck... I am wondering what the heck is goin on.

    Two things i can think of: Im on biaxin antibiotic (getting tonsils removed and surgeon recommended i start 10 days prior.)

    also last night I slept under 6 hours... Which isn't uncommon for me but i havent done it in about a month.


    Other than that, everything is about the same. I will follow up and see if it happens tomorrow and if ishould be worried or not.
     
  2. smoothnfree

    smoothnfree New Member

    Joined:
    May 9, 2007
    Messages:
    202
    Albums:
    1
    Likes Received:
    1
    Gender:
    Male
    Location:
    louisiana
    maybe its the meds. Ive never had that trouble
     
  3. Quite Irate

    Quite Irate Member

    Joined:
    Apr 4, 2007
    Messages:
    720
    Albums:
    1
    Likes Received:
    4
    I know exactly what you mean. Most of the time it's just from being tired, or as you said, taking meds/doing something out of the usual. I'm a major insomniac, and when it's really bad I run into problems like yours.
     
  4. monstro

    monstro New Member

    Joined:
    Jul 25, 2006
    Messages:
    392
    Likes Received:
    1
    Gender:
    Male
    Location:
    North Carolina
    Antibiotics can cause that sort of thing. Don't freak out about it.
     
  5. HOLLYWOOD29

    HOLLYWOOD29 New Member

    Joined:
    Jan 24, 2006
    Messages:
    208
    Albums:
    1
    Likes Received:
    9
    Gender:
    Male
    Location:
    poland
    im 30 y.o and my dick never had that problem....give it a rest for few day then try again
     
  6. fak_et

    fak_et New Member

    Joined:
    Oct 17, 2006
    Messages:
    442
    Likes Received:
    0
    Gender:
    Male
    Well I tried again and it took longer than normal to get hard and was hard to get an orgasm. I think it is this medicine, i need to take it for another week... It happened again, i slept a few hours, woke up and just laid there. I got a followup with the doctor tomorrow and I will talk to him about it,.
     
  7. yhtang

    Gold Member

    Joined:
    Apr 10, 2006
    Messages:
    1,565
    Albums:
    1
    Likes Received:
    170
    Gender:
    Male
    Location:
    South East Asia
    I am sure this happens to many people.

    When I am horny but I am tired, try as I might, I find difficulty in getting hard, and have trouble reaching an orgasm. Once I have caught up with my rest, I function normally.

    It is probable that, in your case, it is either the medication, or the lack of rest (or both) that is causing this problem.
     
  8. Freddie53

    Gold Member

    Joined:
    Nov 19, 2004
    Messages:
    7,285
    Likes Received:
    60
    Gender:
    Male
    Location:
    The South, USA
    I admire you greatly. Most 19 year olds would have trouble talking to a doctor about it. Do it. Doctors know that a healthy 19 year old guy should be masturbating or have sex on a regular basis. They deal with this all the time. Your doctor will think nothing of it except that you are emotionally a mature young man and the doctor will just wish all his patients would be frank with him. It would make his job much easier if all patients laid it all out there on the line.
     
  9. fak_et

    fak_et New Member

    Joined:
    Oct 17, 2006
    Messages:
    442
    Likes Received:
    0
    Gender:
    Male
    Actually my appt was today i didnt realize it. I talked to him about it and he said i was on a large dose of a strong antibiotic because i am a tall muscular guy and he wanted max efficacy. He changed me to another drug which is less potent.
     
  10. dalian01

    dalian01 Member

    Joined:
    Aug 11, 2006
    Messages:
    34
    Albums:
    1
    Likes Received:
    6
    Gender:
    Male
    Location:
    uk
    I would have changed your meds too, although stress and tiredness are big factors. I wouldn't worry this happens to many people especially when your hormones are still sorting themselves out and strong medication is being introduced to an already overloaded system.

    Chill, it will pass and all will be fine i assure you.
     
  11. Long&Thick

    Long&Thick New Member

    Joined:
    Sep 17, 2006
    Messages:
    276
    Likes Received:
    0
    Gender:
    Male
    Location:
    Cincinnati, Ohio
    Honestly I wouldnt worry aobut it. Sometimes the body just doesn't want to do certain things that the mind wants it to do. Try again tomorrow and then see how it goes. If worse comes to worse, go to the docs office..he can always give you samples of ED pills :) to "try". He gave those to my brother before prom night to "cork the bat.'
     
  12. Theunbroken

    Theunbroken New Member

    Joined:
    May 12, 2007
    Messages:
    70
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    scotland / preston
    only ever had that problem 2 times, 18 years of age, and guess what? both times was when i was involved in forplay with women.. its sods lore really :)

    rest of the time would be lucky to keep it down >.<
     
Draft saved Draft deleted